Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 358, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 20, 2008, 10:15 PM CDT for Brown County, Rock County, Nebraska. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2008, 10:15 PM CDT (03:15 UTC)
- Expired
- Jul 20, 2008, 11:15 PM CDT
- In force
- 60 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Brown County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 70 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 5:22 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1263 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 2927 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 210315
SVRLBF
NEC017-149-210415-
/O.NEW.KLBF.SV.W.0358.080721T0315Z-080721T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1015 PM CDT SUN JUL 20 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1115 PM CDT
* AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHEAST OF MOON LAKE TO 8 MILES EAST OF LONG LAKE
STATE WILDLIFE MANAGEMENT AREA TO WILLOW LAKE STATE WILDLIFE
MANAGEMENT AREA...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST
OF AINSWORTH TO 16 MILES SOUTH OF AINSWORTH TO 20 MILES NORTHWEST
OF BREWSTER...AND MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA AND ROSE BY 1100 PM
CDT...
PONY LAKE BY 1115 PM CDT...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4252 9925 4209 9926 4209 10017 4225 10016
4226 10017 4228 10018 4243 10017 4243 10018
4246 10019
TIME...MOT...LOC 0315Z 273DEG 27KT 4244 10000 4233 9993
4220 10000
$$
MASEK3 follow-up statements
000
WWUS53 KLBF 210328
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1028 PM CDT SUN JUL 20 2008
NEC017-149-210415-
/O.CON.KLBF.SV.W.0358.000000T0000Z-080721T0415Z/
ROCK NE-BROWN NE-
1028 PM CDT SUN JUL 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHERN BROWN AND SOUTHERN ROCK COUNTIES...
AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HIGHWAY 7 MILE MARKER 30 TO 11 MILES EAST OF WILLOW
LAKE STATE WILDLIFE MANAGEMENT AREA...OR ALONG A LINE EXTENDING FROM
8 MILES SOUTH OF AINSWORTH TO 16 MILES SOUTH OF AINSWORTH TO 18 MILES
NORTH OF BREWSTER...MOVING EAST AT 36 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA AND HIGHWAY 183 MILE
MARKER 170 BY 1050 PM CDT...
HIGHWAY 183 MILE MARKER 150 AND ROSE BY 1055 PM CDT...
PONY LAKE BY 1110 PM CDT...
IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4252 9925 4209 9926 4209 10017 4225 10016
4226 10017 4228 10018 4243 10017 4243 10018
4246 10019
TIME...MOT...LOC 0328Z 272DEG 32KT 4244 9983 4233 9976
4220 9983
$$
MASEK000 WWUS53 KLBF 210404 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1104 PM CDT SUN JUL 20 2008 NEC017-210414- /O.CAN.KLBF.SV.W.0358.000000T0000Z-080721T0415Z/ BROWN NE- 1104 PM CDT SUN JUL 20 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BROWN COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR NORTH CENTRAL NEBRASKA. LAT...LON 4252 9925 4209 9926 4209 9966 4249 9966 TIME...MOT...LOC 0404Z 277DEG 39KT 4220 9930 $$ NEC149-210415- /O.CON.KLBF.SV.W.0358.000000T0000Z-080721T0415Z/ ROCK NE- 1104 PM CDT SUN JUL 20 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR SOUTHERN ROCK COUNTY... AT 1059 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF ROSE...OR 28 MILES SOUTH OF BASSETT...MOVING EAST AT 45 MPH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR NORTH CENTRAL NEBRASKA. LAT...LON 4252 9925 4209 9926 4209 9966 4249 9966 TIME...MOT...LOC 0404Z 277DEG 39KT 4220 9930 $$ MASEK
000 WWUS53 KLBF 210417 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1117 PM CDT SUN JUL 20 2008 NEC149-210426- /O.EXP.KLBF.SV.W.0358.000000T0000Z-080721T0415Z/ ROCK NE- 1116 PM CDT SUN JUL 20 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROCK COUNTY HAS EXPIRED... THUNDERSTORMS CAPABLE OF WIND GUSTS TO 50 MPH WILL STILL BE POSSIBLE...HOWEVER SEVERE THUNDERSTORMS ARE NOT EXPECTED. THUS THE WARNING IS ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR NORTHWESTERN NEBRASKA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR NORTH CENTRAL NEBRASKA. LAT...LON 4252 9925 4209 9926 4209 9966 4249 9966 TIME...MOT...LOC 0404Z 277DEG 39KT 4220 9930 $$ MASEK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 2:32 PM CDT, 7 hours 43 minutes earlier.
Area forecast discussion, Jul 20, 2:32 PM CDT, 7 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 232 PM CDT SUN JUL 20 2008 .DISCUSSION... SFC FRONT HAS LIFTED NORTH INTO THE NIOBRARA VALLEY ACROSS WRN NEBRASKA AND THEN SOUTH TOWARD THE MIDDLE LOUP VALLEY ACROSS CNTL NEB AS DELINEATED BY OBS AND THE CU FIELD ON SATELLITE. ALL INDICATIONS ARE THE DISTURBANCE OVER ERN WYOMING THIS AFTN WILL ACT ON THE FRONT LATE THIS AFTERNOON OR EARLY THIS EVENING BEGINNING IN THE PANHANDLE AND SPREADING EAST OVERNIGHT. WIND AND HAIL POTENTIAL ARE QUITE HIGH TONIGHT FOR AREAS ALONG AND NORTH OF HIGHWAY 2. FOR MONDAY...IN THE WAKE OF THE MCS SUNDAY NIGHT...THE SFC FRONT IS PROGGED TO DROP SOUTH TO NEAR THE KS BORDER. LITTLE OR NO UPPER LEVEL SUPPORT IS SUGGESTED BY THE MODELS FOR STORM INITIATION. POPS ARE HELD AT SLIGHT CHANCE AND THIS IS GENEROUS CONSIDERING THE BLENDED SOLNS OF THE GFS AND NAM12 INDICATED DRY CONDITIONS. TUESDAY AND WEDNESDAY...THE SFC FRONT WILL REMAIN ACROSS NORTHWEST KS OR CLOSE TO THE NEBRASKA BORDER. MOISTURE WILL CONTINUE TO POOL ALONG AND NORTH OF THE FRONT A CANADIAN HIGH PRESSURE REMAINS ANCHORED OVER THE GREAT LAKES. THIS TYPE OF BLOCKED PATTERN NORMALLY IS QUITE FAVORABLE FOR RAINFALL BUT THE GFS...UKMET...ECMWF...NGM AND NAM...THE CONSENSUS OF MODELS ARE DRY. THE OFFICIAL FORECAST INCLUDES SLIGHT CHC POPS FOR DIURNAL DESTABILIZATION AND ISOLATED THUNDERSTORM DEVELOPMENT. THE BLENDED GUIDANCE CONTINUES TO INDICATE LOWER 90S FOR HIGHS TUESDAY AND THE NAM12 2M TEMPERATURES INDICATED THE SAME FOR WEDNESDAY. THURSDAY AND BEYOND...HPC HAS BACKED OFF ON SOME OF THE BETTER CHANCES FOR RAINFALL. HOWEVER THE ATMOSPHERE WILL REMAIN VERY MOIST AS SUBTROPICAL MOISTURE CONTINUES TO CIRCULATE NORTHWARD FROM THE GULF OF MEXICO AND NORTHEASTWARD FROM THE PACIFIC VIZ AN ACTIVE HURRICANE SEASON. POPS ARE GENERALLY HELD IN THE SLIGHT CHANCE CATEGORY. THE GFS AND ECMWF ARE STILL SHOWING A RING OF FIRE ACROSS NEBRASKA AND THE GFS HOLDS HIGH PRESSURE ACROSS THE GREAT LAKES WITH A SFC FRONT THROUGH THE CNTL PLAINS BUT TOTAL RAINFALL OF LESS THAN AN INCH IS INDICATED IN BOTH MODELS. THE HPC TEMP GRIDS LOOKED QUITE GOOD WITH UPPER 80S AND LOWER 90S. THESE TEMPERATURES MAY NEED TO BE RAISED A CATEGORY AS THE GFS AND ECMWF SUGGEST STRONG UPPER LEVEL RIDGING ACROSS THE HIGH PLAINS SIGNALING WARM WEATHER AND 90S FOR HIGHS. WE WOULD ALSO EXPECT A CONTINUATION OF NOCTURNAL FOG AND STRATUS TONIGHT THROUGH DAY 7. THE NAM12 HAS SHOWN GOOD SKILL WITH THIS FEATURE AND THE DEEP MOISTURE FAVORS THIS TYPE OF PATTERN. && .AVIATION... A STATIONARY FRONT ORIENTED EAST TO WEST BETWEEN THE KLBF AND KVTN TERMINALS WILL SERVE TO FOCUS THUNDERSTORM DEVELOPMENT SUNDAY AFTERNOON AND NIGHT. THE KLBF TERMINAL IS EXPECTED TO REMAIN DRY DUE TO A MORE STABLE AIRMASS SOUTH OF THE FRONT...BUT THERE IS AMPLE SUPPORT TO INCLUDE THUNDERSTORMS IN THE KVTN TAF...MAINLY AFTER 00Z. STORMS WILL EXITS THE REGION BY 06-09Z...WITH LOW LVL STRATUS DEVELOPING ACROSS THE AREA. THIS WILL CAUSE CIGS AND VSBY TO FALL INTO THE MVFR FLIGHT CATEGORY. THERE IS CONCERN THAT CEILINGS MAY BE LOWER THAN WHAT IS CURRENTLY FCST...BUT THIS CAN BE ADDRESSED IN FUTURE TAF FCSTS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && CDC/JG
Hazardous weather outlook, Jul 20, 3:32 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 332 PM CDT SUN JUL 20 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-211700- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 332 PM CDT SUN JUL 20 2008 /232 PM MDT SUN JUL 20 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND NORTH OF INTERSTATE 80. A FRONTAL BOUNDARY WAS LOCATED FROM BROKEN BOW TO SCOTTSBLUFF SUNDAY AFTERNOON...AND IS EXPECTED TO REMAIN STATIONARY OVER THE AREA TONIGHT. A VERY MOIST AND UNSTABLE ATMOSPHERE RESIDES ALONG AND NORTH OF THE BOUNDARY...WHILE A HOT AND LESS HUMID AIRMASS HAS DEVELOPED SOUTH OF THE FRONT. MEANWHILE...AN UPPER LEVEL DISTURBANCE OVER WYOMING WILL APPROACH THE CENTRAL HIGH PLAINS THIS EVENING. AS THIS UPPER LEVEL FEATURE SPREADS EAST TOWARD THE REGION...THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WYOMING...SOUTH DAKOTA...AND THE NEBRASKA PANHANDLE...WITH OTHER MORE ISOLATED ACTIVITY POSSIBLY DEVELOPING FURTHER EAST OVER NORTH CENTRAL NEBRASKA AFTER SUNSET. THE STORMS OVER WYOMING AND SOUTH DAKOTA WILL THEN MOVE EAST TOWARD THE NORTHERN HALF OF THE OUTLOOK AREA DURING THE EVENING. THE INITIAL STORM TYPE MAY BE IN THE FORM OF SUPERCELLS...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO. HOWEVER...THESE STORMS ARE EXPECTED TO EVENTUALLY EVOLVE INTO A BOW ECHO...AND QUICKLY MOVE EAST ALONG AND NORTH OF THE STATIONARY FRONT ACROSS NORTH CENTRAL NEBRASKA. THIS BOWING CONVECTIVE SYSTEM WILL POSE MAINLY A DAMAGING WIND THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE THREAT FOR THUNDERSTORMS WILL CONTINUE MAINLY DURING THE LATE AFTERNOON AND EVENING HOURS FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA FROM MONDAY THROUGH SATURDAY. RICH LOW LEVEL MOISTURE WILL INTERACT WITH NUMEROUS UPPER LEVEL DISTURBANCES...WHICH ARE FORECAST TO MOVE ACROSS THE CENTRAL PLAINS THIS WEEK. THIS WILL RESULT IN INCREASED CHANCES FOR STORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT NORTH OF INTERSTATE 80. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE GARNER
In the hours before
Local storm report, Jul 20, 8:16 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
816 PM CDT SUN JUL 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 13 S RUSHVILLE 42.52N 102.47W
07/20/2008 E0.75 INCH SHERIDAN NE PUBLIC
&&
MBYRDLocal storm report, Jul 20, 8:29 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT SUN JUL 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND GST RUSHVILLE 42.71N 102.47W
07/20/2008 M63 MPH SHERIDAN NE MESONET
&&
MBYRDLocal storm report, Jul 20, 9:25 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT SUN JUL 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 7 NW BASSETT 42.65N 99.63W
07/20/2008 E60 MPH ROCK NE PUBLIC
&&
MBYRDLocal storm report, Jul 20, 9:27 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT SUN JUL 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 10 NW BASSETT 42.68N 99.67W
07/20/2008 E60.00 MPH ROCK NE PUBLIC
&&
MBYRDLocal storm report, Jul 20, 9:48 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
948 PM CDT SUN JUL 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HAIL 22 WNW BROWNLEE 42.41N 101.02W
07/20/2008 E0.88 INCH CHERRY NE PUBLIC
&&
MBYRDLocal storm report, Jul 20, 9:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CDT SUN JUL 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 3 N LONG PINE 42.58N 99.70W
07/20/2008 E0.75 INCH BROWN NE PUBLIC
MOSTLY PEA SIZE HAIL...A FEW TO PENNY SIZE
&&
MASEKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:38 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 52 min |
| Jul 20, 8:06 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 39 min |
| Jul 20, 8:27 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 48 min |
| Jul 20, 8:34 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 41 min |
| Jul 20, 8:47 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 43 min |
| Jul 20, 8:49 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 41 min |
| Jul 20, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 58 min |
| Jul 20, 9:31 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 44 min |
| Jul 20, 9:31 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 44 min |
| Jul 20, 9:54 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 36 min |
| Jul 20, 10:02 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Thomas | 43 min |
| Jul 20, 10:53 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 52 min |
| Jul 20, 10:56 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 49 min |
| Jul 20, 11:24 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 36 min |
| Jul 20, 11:32 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.